# SDR GTIA9900052

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FORWARD EMERGENCY TRACK LIGHTS OUT.  RESECURED FORWARD EMERGENCY TRACK LIGHT IAW MM 33-50.  (M)
